Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Uniform spaces and weak slice spaces

Authors: Stephen M. Buckley and David A. Herron
Journal: Conform. Geom. Dyn. 11 (2007), 191-206
MSC (2000): Primary 30C65; Secondary 51F99
Published electronically: September 24, 2007
MathSciNet review: 2346216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize uniform spaces in terms of a slice condition. We also establish the Gehring–Osgood–Väisälä theorem for uniformity in the metric space context.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C65, 51F99

Retrieve articles in all journals with MSC (2000): 30C65, 51F99

Additional Information

Stephen M. Buckley
Affiliation: Department of Mathematics, National University of Ireland, Maynooth, Co. Kildare, Ireland

David A. Herron
Affiliation: Department of Mathematics, University of Cincinnati, Cincinnati, Ohio 45221
MR Author ID: 85095

Keywords: Uniform spaces, quasihyperbolic metric, slice conditions
Received by editor(s): January 9, 2007
Published electronically: September 24, 2007
Additional Notes: The first author was supported in part by Enterprise Ireland and Science Foundation Ireland. Both authors were supported by the Charles Phelps Taft Memorial Fund.
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.